# SDR CALA2025071406510

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 51,437 hours, 27,151 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 14C15L212170004
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK 27A NOT STOWED FOUND PASSENGER OXYGEN MASK CONTAINER SECURED AND STOWED MASKS NOT DROPPED. FOUND CONTAINER TRIM LOOSE RESECURED IN PLACE IAW AMM 35-21-43
